# SDR MWEA030475

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,479 hours, 43,782 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S MACH INDICATOR HAS .14 MACH SPLIT AND EIGHT KNOTS SPLIT BETWEEN FIRST OFFICER'S AIRSPEED.  SELECTING CENTRAL AIR DATA COMPUTER TO BOTH ON ONE AND TWO CORRECTED THE SPLIT.  FOUND MASSIVE LEAK IN PITOT ON NUMBER ONE PITOT SYSTEM, TIGHTENED FITTINGS, LEAK CHECKED GOOD.
